# SDR UF6A971104

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- Engine: Pwa PW126A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718D
- Condition: Failed
- Location: Nr 1 Position
- Part time: 7,438 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5729 - ENGINE OIL CWP ILLUMINATED IN FLIGHT.  WHEN PROPS PULLED TO 85 PERCENT OIL PRESSURE FLUCTUATED BETWEEN RED LINE AND 56 PSI.  MAINTENANCE REMOVED AND REPLACED NR 1 OIL FUEL HEATER.  SYSTEM OPS CHECKED GOOD.  (M)
